# SDR AWXA960517

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND SEVERAL SMALL CRACKS IN OUTER SKIN COMING FROM RIVETS AT CENTER INBOARD STOP MOUNT ON NR 1 SLAT.  REPAIRED PER DWG 65C30133PT2.  (M)
